# SDR CA020110018

- Difficulty date: January 10, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF34*
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: TRU3502
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: A

## Discrepancy

(CAN)   DURING TAXI CHECK & UPON CHECKING THRUST REVERSER,  PFD 1 & MFD 1 BLANKED OUT FOR 2 TO 3 SECONDS. STALL FAIL POSTED & FLAP HALFSPEED POSTED.  RETURNED TO GATE.  A/C POWERED DOWN & RESET PERFORMED.  ALL MESSAGES DISAPPEARED.  A/C RETURN TO SERVICE.  AFTER TAKEOFF,  WHILE SELECTING FLAP FROM 1 TO 0,  PFD 2 & MFD 2 SHORTLY BLANKED & PFD 1 & MFD 1 BLANKED FOR 1 MIN. STAB CH 2 INOPERATIVE. POSTED & UNABLE TO RESET.  A/C DIVERTED BACK TO MUNICH. 3 JAN 02,  MAINT WERE ABLE TO REPRODUCE SNAG ON GROUND.  MAINT COULD HEAR MULTIPLE CLICKING FROM CONTACTOR IN LEFT CONSOLE.  SINCE OTHER COMPONENT WERE REPLACED BACK IN NOV FOR SIMILAR EVENT ON A/C,  PCB FROM LEFT DCPC REPLACED.
